# SDR GTIA2019120864844

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N694NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 3,956 hours, 1,786 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1, L2 , R2 DOOR BOTTLE ASSISTANCE REQUIER SERVICE -SERVICE L1,L2,R2 DOOR BOTTLE ASSISTANCE TO PRONER LEVEL IAW AMM 52-10-00
